RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 154, Number 6, Pages 1287–1290 (Mi dan29209)  

MATHEMATICS

A boundary estimate for the solution of an equation of elliptic type of arbitrary order with variable coefficients where a number of the coefficients are degenerate on the boundary

A. S. Fokht

Moscow Institute of Physics and Technology

Full text: PDF file (430 kB)

Bibliographic databases:
Presented: Г. И. Петров
Received: 15.01.1963

Citation: A. S. Fokht, “A boundary estimate for the solution of an equation of elliptic type of arbitrary order with variable coefficients where a number of the coefficients are degenerate on the boundary”, Dokl. Akad. Nauk SSSR, 154:6 (1964), 1287–1290

Citation in format AMSBIB
\Bibitem{Fok64}
\by A.~S.~Fokht
\paper A boundary estimate for the solution of an equation of elliptic type of arbitrary order with variable coefficients
where a number of the coefficients are degenerate on the boundary
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 154
\issue 6
\pages 1287--1290
\mathnet{http://mi.mathnet.ru/dan29209}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0159106}
\zmath{https://zbmath.org/?q=an:0129.07105}


Linking options:
  • http://mi.mathnet.ru/eng/dan29209
  • http://mi.mathnet.ru/eng/dan/v154/i6/p1287

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020